# SDR SWIA201126083

- Difficulty date: April 17, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 31,029 hours, 44,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT NEAR ROW 4 IS OUT.  (FLT 6815)  RELAMPED EMERGENCY LIGHT.
